# SDR P5CA0200689

- Difficulty date: June 29, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 65,978 hours, 16,966 cycles
- Engine: Pwa JT9D7Q
- Engine time: 53,124 hours, 13,452 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Shroud
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON NR 1 ENG TURBINE COOLING SHROUD AT 8 & 2 O'CLOCK POSITIONS.  RT (2 CRACKS) NR 1 IS 5 INCHES LONG & NR 2 IS 2 INCHES LONG.  LT (4 CRACKS) NR 1 IS 3 INCHES LONG, NR 2 IS 5 INCHES LONG, NR 3 IS 1.5 INCH LONG & NR 4 IS 1.5 INCH LONG.  ALSO BRACKET HAS A 1 INCH LONG CRACK.  NR 1 ENG TCC MANIFOLD WELD REPAIRED IAW P&W STD PRACTICES 70-42-01 USING AMS 5832 FOR INCONEL.
